• This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn more.

I want my mommy!

C

conniecat

Guest
#1
[size=large]BJ, where are you??


Just got back this afternoon from the doctor. It would have been nice to have lived to enjoy my retirement, lol.

I have: 1) an asthma attack. Blood oxygen was at 93 until he did a nebulizer treatment, then it dropped to 90. Anything under 95 is bad, it should be 100.

2) a sinus infection
3) a bad earache
4) tonsillitis
5) a killer headache
6) vertigo bigtime. Who needs a ticket to Six Flags. I have
my own roller coaster in my head!

And my good rheumatologist told me last week that my knees are going to keep popping out of joint since I have no cartilege in them anymore. Kinda makes walking an adventure.

My doc took one look in my ears and throat and told me: "Man, you are f*******. Very colorful man, my doctor.

Came home with a cortisone shot, which will run my blood sugar up sky high, so more shots than usual, antibiotics, and nebulizer medicine. I have to breathe in that think 4 times a day. Good thing we have this new board to play in, I think I am stuck home for a while. Since I can't breathe lying down (or sitting up for that matter) I only got 3 hours sleep last night, and woke up in a panic suffocating. Try jumping out of bed in a hurry in a Swedish foam mattress. Hah!

Thru complaining, thanks for listening. Naptime!!!! cc[/size]
 
G

Gayle V

Guest
#2
Oh Connie, at least you still have a good attitude about it. I hope it all improves soon.

BTw, Watch out for those steroid type shots. They make you eat like crazy.
 
C

conniecat

Guest
#3
The prednisone pills make me eat like a horse, but the shots usually kill my appetite completely. That could be because of the high blood sugar tho, it will sent it up in the 300-400 range.
 
M

MARIPOSA

Guest
#5
Good Lord Connicat, when it rains it pours doesn't it? Take care sweetie. Duskbat had a great idea, YOu can be an honorary member of our infamous 'slumber party'. YOu can sleep there until everything is all better. Low carb snacks provided. LOL

Hugs, Mari
 
G

GloBug

Guest
#6
Is 2, 3 & 4 contributing to 6? I've had that vertigo. It's an upset in the inner canals of your ears. Iccy feeling... Hope you get better soon, my dear.
 
C

conniecat

Guest
#7
Thanks guys. Actually, I have the vertigo a lot of the time. 5 or so of my maintenence meds cause it, and so does the infection. Altho, my Mom had it a lot, too, so maybe it is hereditary.
 
K

korinalacount

Guest
#8
Connie has your doctor ever given you singular? It cures all my ear problems associated with asthma? Good luck sweetie,John just bought us a feather down mattress topper to put over our mattress,now he knows I am allergic to everything,I just hope this wont bother me as he was trying to be nice,otherwise I will have him exchange it for a hypo allergenic one! LOL!~
 
C

conniecat

Guest
#9
Korina, I have taken Advair, which is another drug mixed with Singulair. Didn't work. Can't remember the name of the drug, but it came with a Handy Haler. Now that worked, but my insurance won't pay for it for some reason.
 
B

bostongal

Guest
#10
=hugs Connie. It sounds like you need a nice long bath, back rub and some tea!

Hope you can get some rest and are feeling better soon!

Meg

btw - I love your doctor! Sounds alot like mine.
 
C

conniecat

Guest
#11
Thanks, everyone. I feel better, the cortisone must be starting to work.

Meg, I love this dr. I drive 45 minutes to get to his office and don't mind a bit, I have always wondered tho, does he curse at everyone for do I drive him to it???
 
S

ShipMaven

Guest
#12
I'm sorry to read this, Connie, but glad that you're feeling better tonight. Sounds like your doctors and mine could be in cahoots across the miles.

Cortisone shots (Kenalog) help me, and I've been on Prednisone since last October, so I know that eat-like-a-horse syndrome.
 
P

popcorn

Guest
#14
You don't do anything in small doses do you! Sure hope all the medicines work fast and well. It is always the medicines that work that aren't covered by the government or health plans!
Take care and hope you get better soon.

Liz